# SDR 97ZZZX678

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N555JJ
- Make and model: Cessna 441
- Aircraft serial: 4410004
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Miswired
- Location: Nlg
- Part time: 5,777 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR RETRACTED DURING ENGINE START WITH THE GEAR SELECTOR DOWN AND THREE GREEN GEAR IND LIGHTS.  INVESTIGATION FOUND THE LEFT DOWNLOCK SWITCH FAILED IN THE CONTROL CIRCUIT APPLYING POWER TO THE LOADING VALVE AND HYD SLECTOR VALVE.  PIN B AND D IN CONNECTOR P52 WERE FOUND REVERSED.  SL PJ81-15 WAS C/W.
